RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 184–189 (Mi tvp3314)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Asymptotic normality of sums of dependent random variables, considered by B. A. Sevast'yanov

A. S. Ambrosimov

Moscow

Abstract: Sufficient conditions are found under which the random variable
$$ (\xi-\mathbf E\xi)/\sqrt{\mathbf E\xi} $$
is asymptotically normal, where $\displaystyle\xi=\sum_1^n\eta_i$ and $\eta_i$, $i=1,…,n$, are weakly dependent 0–1 random variables.

Full text: PDF file (311 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 183–187

Bibliographic databases:

Received: 12.11.1974

Citation: A. S. Ambrosimov, “Asymptotic normality of sums of dependent random variables, considered by B. A. Sevast'yanov”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 184–189; Theory Probab. Appl., 21:1 (1976), 183–187

Citation in format AMSBIB
\Bibitem{Amb76}
\by A.~S.~Ambrosimov
\paper Asymptotic normality of sums of dependent random variables, considered by B.\,A.~Sevast'yanov
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 184--189
\mathnet{http://mi.mathnet.ru/tvp3314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410851}
\zmath{https://zbmath.org/?q=an:0368.60030}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 183--187
\crossref{https://doi.org/10.1137/1121020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3314
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, “Inequalities for transition probabilities with taboos and their applications”, Math. USSR-Sb., 37:4 (1980), 451–488  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Buravlev, “Matchings up to the permutations which form a Latin rectangle”, Discrete Math. Appl., 10:1 (2000), 23–48  mathnet  crossref  mathscinet  zmath
    3. V. A. Kopyttsev, “On the number of solutions of systems of linear Boolean equations in a set of vectors with a given number of ones”, Discrete Math. Appl., 12:6 (2002), 615–638  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:163
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020